# SDR DL73K010348

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654049
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK WAS FOUND IN THE FS 639 FRAME AT STR 16L IN THE INBOARD CHORD AND WEB.  A NEW SECTION OF WEB WAS SPLICED IN AND TWO REPAIR ANGLES WERE ADDED TO THE INBOARD CHORD PER ERA 397256-14 AT HMV.
